# SDR SWAA2022121372143

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 787-807 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT, LBL 21, BS 787+5,  787+14, AND BS 807+8. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2.  FABRICATED, LOCATED, AND DRILLED A NEWFLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0, SRM 53-00-53-2R-6, AND DWG 146A7502, REV.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM SRM 51-20-01, AND SOPM 20-41-02.  INSTALLED SPLICE REPAIR ON FLOOR TO SIDEWALL SUPPORT AND INSTALLED NUTPLATES IAW SRM 53-00-53-2R-6,  SRM 51-40-10-2R-0, AND DWG 146A7502 REV-.
